X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (73) 73
57m10 (72) 72
mathematics - geometric topology (19) 19
geometry (17) 17
geometric topology (16) 16
mathematics, general (16) 16
mathematics, applied (15) 15
57m05 (11) 11
homology (9) 9
3-manifolds (8) 8
57m07 (8) 8
57m25 (6) 6
57m50 (6) 6
applications of mathematics (6) 6
fundamental group (6) 6
manifolds (6) 6
mathematics - group theory (6) 6
spaces (6) 6
57m20 (5) 5
57m60 (5) 5
algebra (5) 5
convex and discrete geometry (5) 5
covering map (5) 5
differential geometry (5) 5
invariants (5) 5
links (5) 5
symplectic geometry (5) 5
theoretical, mathematical and computational physics (5) 5
20f65 (4) 4
20j05 (4) 4
3-manifold (4) 4
55q52 (4) 4
57m27 (4) 4
57m99 (4) 4
algebraic geometry (4) 4
knots (4) 4
mathematical analysis (4) 4
theorem (4) 4
topology (4) 4
-isomorphism (3) 3
20f36 (3) 3
20f55 (3) 3
57n10 (3) 3
covering space (3) 3
covering spaces (3) 3
digital fundamental group (3) 3
geometry and topology (3) 3
group theory (3) 3
infinity (3) 3
isomorphism (3) 3
k (3) 3
lens spaces (3) 3
mapping (3) 3
mapping class groups (3) 3
number theory (3) 3
representations (3) 3
surfaces (3) 3
universities and colleges (3) 3
18d35 (2) 2
2-group (2) 2
20e07 (2) 2
20f05 (2) 2
20f34 (2) 2
20l05 (2) 2
32g15 (2) 2
32s25 (2) 2
32s50 (2) 2
49q05 (2) 2
49q20 (2) 2
55m25 (2) 2
55p10 (2) 2
55q70 (2) 2
57m12 (2) 2
57m15 (2) 2
57m35 (2) 2
57q45 (2) 2
57r17 (2) 2
57s17 (2) 2
57s30 (2) 2
[ math.math-gt ] mathematics [math]/geometric topology [math.gt] (2) 2
abelian cover (2) 2
algebraic-curves (2) 2
analysis (2) 2
artin groups (2) 2
behavior (2) 2
blanchfield duality (2) 2
braid groups (2) 2
branched-coverings (2) 2
calculus of variations and optimal control; optimization (2) 2
cobordism (2) 2
computer science (2) 2
computer science, general (2) 2
covering (2) 2
coverings (2) 2
digital connected sum (2) 2
digital surface (2) 2
digital topology (2) 2
equivalence (2) 2
geometric simple connectivity (2) 2
graph product (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Georgian Mathematical Journal, ISSN 1072-947X, 06/2019, Volume 26, Issue 2, pp. 303 - 309
Let be the geometric realization of a path-connected simplicial set , and let be the fundamental group. Given a subgroup , let be the set of cosets. Using the... 
20F65 | Covering map | necklical set | 55P35 | cubical set | 55U05 | 57M10
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 7/2018, Volume 112, Issue 3, pp. 657 - 669
We construct a virtual quandle for links in lens spaces L(p, 1). This invariant has two valuable advantages over an ordinary fundamental quandle for links in... 
Link invariants | Lens spaces | 57M27 | Theoretical, Mathematical and Computational Physics | 08A99 | Virtual quandles | Mathematics, general | Links | Mathematics | Applications of Mathematics | 57M10 | MATHEMATICS | INVARIANTS | KNOTS
Journal Article
by Yu, Li
Science China Mathematics, ISSN 1674-7283, 02/2019, Volume 62, Issue 2, pp. 391 - 410
Journal Article
by Liu, Yi
Journal of Differential Geometry, ISSN 0022-040X, 2019, Volume 111, Issue 3, pp. 457 - 493
In this paper, it is shown that every closed hyperbolic 3-manifold contains an immersed quasi-Fuchsian closed subsurface of odd Euler characteristic. The... 
Quasi-Fuchsian | Good pants | Homological torsion growth | MATHEMATICS | EQUIDISTRIBUTION | GROWTH | TORSION | HOLONOMY | RANK | HOMOLOGY
Journal Article
Bulletin of the London Mathematical Society, ISSN 0024-6093, 08/2017, Volume 49, Issue 4, pp. 604 - 629
We study the Birman exact sequence for compact 3‐manifolds, obtaining a complete picture of the relationship between the mapping class group of the manifold... 
57M05, 57M10 (secondary) | 57M60 (primary) | MATHEMATICS | Mathematics - Geometric Topology
Journal Article
Journal of the London Mathematical Society, ISSN 0024-6107, 10/2018, Volume 98, Issue 2, pp. 253 - 274
Marked Schottky space MSg is an explicit model of the quasiconformal deformation space of a Schottky group of rank g, this being isomorphic to the punctured... 
57M50 | 30F60 | 57M60 (secondary) | 32G15 | 30F10 | 30F40 (primary) | 57M10 | FORMS | MATHEMATICS | ABELIAN-VARIETIES | GENERATED KLEINIAN GROUPS | ALGEBRAIC-CURVES | MODULI SPACES | TEICHMULLER-SPACES | Mathematics - Complex Variables
Journal Article
Journal of graph theory, ISSN 0364-9024, 2018, Volume 88, Issue 2, pp. 271 - 283
Let G be a finite group and X : G → ℂ a class function. Let H = (V, E) be a directed graph with for each vertex a cyclic order of the edges incident to it. The... 
05C10 | 05C21 | coloring-flow duality | partition function | Geometry and Topology | embedded graph | representation | 20C15 | 05C15 | 57M10 | coloring‐flow duality | MATHEMATICS
Journal Article
Applied Categorical Structures, ISSN 0927-2852, 6/2015, Volume 23, Issue 3, pp. 415 - 428
We consider the important equivalence between crossed modules and group-groupoids, and show how normality and quotient concepts are related in these two... 
Crossed module | 20L05 | Quotients | Group-groupoid | 2-group | Mathematics | Theory of Computation | Normality | 57M10 | Geometry | 18D35 | Convex and Discrete Geometry | Mathematical Logic and Foundations | CO-HOMOLOGY | MATHEMATICS | EXTENSIONS | CATEGORIES
Journal Article
Acta Mathematica Vietnamica, ISSN 0251-4184, 6/2018, Volume 43, Issue 2, pp. 257 - 273
The paper introduces some notions extending the unique path lifting property from a homotopy viewpoint and studies their roles in the category of fibrations.... 
Covering map | 55P05 | 57M05 | Homotopically lifting | Fibration | Mathematics, general | Mathematics | Unique path lifting | Fundamental group | 57M10
Journal Article
Geometriae Dedicata, ISSN 0046-5755, 6/2019, Volume 200, Issue 1, pp. 67 - 76
Suppose S is a closed orientable surface and $${\tilde{S}}$$ S ~ is a finite sheeted regular cover of S. When studying mapping class groups, the following... 
20J05 | Homology | Mathematics | Topology | Mapping class groups | Surface groups | 58D19 | 57M10 | Covering space | Convex and Discrete Geometry | 57M07 | Algebraic Geometry | Hyperbolic Geometry | Projective Geometry | Differential Geometry | 20F34
Journal Article
Advances in Calculus of Variations, ISSN 1864-8258, 01/2017, Volume 10, Issue 1, pp. 25 - 47
We link covering spaces with the theory of functions of bounded variation, in order to study minimal networks in the plane and Plateau’s problem without fixing... 
coverings | Plateau’s problem | Constrained BV functions | 49Q20 | 49Q05 | 57M10 | Networks | Constraint modelling | Soap films | Sobolev space
Journal Article
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, ISSN 0025-5858, 4/2018, Volume 88, Issue 1, pp. 1 - 22
We classify the Seifert fibrations of any given lens space L(p, q). Starting from any pair of coprime non-zero integers $$\alpha _1^0,\alpha _2^0$$ α10,α20 ,... 
57M60 | 57M50 | Mathematics | Seifert fibration | Topology | 57M10 | Geometry | Algebra | 55R65 | Seifert invariants | 3-manifold | Mathematics, general | Number Theory | Lens space | Differential Geometry | MATHEMATICS | 3-MANIFOLDS | Algorithms
Journal Article
Osaka Journal of Mathematics, ISSN 0030-6126, 03/2010, Volume 47, Issue 1, pp. 131 - 155
Each closed oriented 3-manifold M is naturally associated with a set of integers D(M), the degrees of all self-maps on M. D(M) is determined for each torus... 
MATHEMATICS | 3-MANIFOLDS | MANIFOLDS | MAPS | 55M25 | 57M10
Journal Article
Forum Mathematicum, ISSN 0933-7741, 05/2017, Volume 29, Issue 3, pp. 665 - 680
We consider finitely presented groups admitting 0-combings which are both Lipschitz (in the sense of Thurston) and tame (as defined by Mihalik and Tschantz in... 
57M05 | Combings | 57N35 | quasi-simple filtration (QSF) | inverse representations | easy groups | 57M10 | Easy groups | Quasi-Simple filtration (QSF) | Inverse representations | QSF PROPERTY | MATHEMATICS, APPLIED | REPRESENTATIONS | GEOMETRIC SIMPLE CONNECTIVITY | CONVEX GROUPS | SPACES | THEOREM | INFINITY | MATHEMATICS | MANIFOLDS
Journal Article
Georgian Mathematical Journal, ISSN 1072-947X, 12/2018, Volume 25, Issue 4, pp. 523 - 528
Given a map , we extend Gottlieb’s result to the generalized Gottlieb group and show that the canonical isomorphism restricts to an isomorphism , where is some... 
universal covering map | 55Q15 | Jiang group | 55Q05 | Gottlieb group | fiber-preserving map | 55Q52 | Deck transformation | Whitehead center group | 57M10 | fber-preserving map | MATHEMATICS
Journal Article
Mathematische Annalen, ISSN 0025-5831, 10/2015, Volume 363, Issue 1, pp. 637 - 656
Given $${\delta }>0$$ δ > 0 we construct a group $$G$$ G and a group ring element $$S\in \mathbb Z[G]$$ S ∈ Z [ G ] such that the spectral measure $$\mu $$ μ... 
20F65 | Mathematics, general | Mathematics | 20C07 | 57M10 | MATHEMATICS | L-INVARIANTS | APPROXIMATION | NUMBERS | BEHAVIOR | ATIYAH | LAMPLIGHTER GROUPS | SOFIC GROUPS | CHAINS
Journal Article
Geometry and Topology, ISSN 1465-3060, 06/2018, Volume 22, Issue 5, pp. 2817 - 2838
We prove a Smith-type inequality for regular covering spaces in monopole Floer homology. Using the monopole Floer/Heegaard Floer correspondence, we deduce that... 
L-spaces | Smith inequality | Seiberg-Witten | Heegaard floer homology | Virtually cosmetic | MATHEMATICS | INVARIANTS | EMBEDDED CONTACT HOMOLOGY | 3-MANIFOLDS | KNOT | MONOPOLES | HOLOMORPHIC DISKS | SURGERIES
Journal Article
Geometriae Dedicata, ISSN 0046-5755, 4/2013, Volume 163, Issue 1, pp. 349 - 360
We show that certain families of iso-length spectral hyperbolic surfaces obtained via the Sunada construction are not generally simple iso-length spectral. 
Geometry | 57M50 | Length | Geodesic | Mathematics | 32G15 | Surface | 57M10 | MATHEMATICS
Journal Article
Geometriae Dedicata, ISSN 0046-5755, 8/2015, Volume 177, Issue 1, pp. 213 - 227
We say that a covering space of surfaces $$S\rightarrow X$$ S → X has the Birman–Hilden property if the subgroup of the mapping class group of $$X$$ X... 
Geometry | 57M60 | Covering spaces | Mathematics | Mapping class groups | Branched covers | 57M10 | MATHEMATICS | HOMEOMORPHISMS | HOMOMORPHISMS | COMPLEX | MAPPING-CLASS-GROUPS | BRANCHED-COVERINGS | SURFACE
Journal Article
Geometriae Dedicata, ISSN 0046-5755, 8/2018, Volume 195, Issue 1, pp. 283 - 305
Given a rational homology 3-sphere M whose splice diagram $$\varGamma (M)$$ Γ(M) satisfies the semigroup condition, Neumann and Wahl define a complete... 
32S50 | Mathematics | Abelian cover | Topology | Rational homology sphere | Surface singularity | Orbifolds | 57M10 | 32S25 | 57M27 | Convex and Discrete Geometry | Algebraic Geometry | Hyperbolic Geometry | Projective Geometry | Differential Geometry | MATHEMATICS | COMPLEX SURFACE SINGULARITIES | LINKS | INVARIANT CONJECTURE
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.